# SDR IXXA2022121104

- Difficulty date: October 11, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Make and model: Boeing 767-300
- Aircraft serial: 24036
- Aircraft time: 124,341 hours, 22,069 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Skin Panel
- Part number: 313T2380
- Part serial: NSN
- Condition: Cracked
- Location: Zone 400
- Part time: 124,341 hours, 22,069 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON AFT STRUT FAIRING I/B SKIN PANEL MUST BE REPAIRED OR REPLACED ON OR BEFORE C-CHECK
